zbMATH — the first resource for mathematics

Finite basis property of identities of associative algebras. (English. Russian original) Zbl 0664.16017
Translation from Algebra Logika 26, No. 5, 597–641 (1987; Zbl 0646.16013).

16Rxx Rings with polynomial identity
20E10 Quasivarieties and varieties of groups
17B01 Identities, free Lie (super)algebras
16W50 Graded rings and modules (associative rings and algebras)
16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
Full Text: DOI EuDML
[1] W. Specht, ”Gesetze in Ringen. I,” Math. Z.,52, 557–589 (1950). · Zbl 0032.38901
[2] The Dniester Notebook, 3rd ed., Novosibirsk (1982).
[3] V. N. Latyshev, ”Nonmatrix varieties of associative algebras,” Doctoral Dissertation, Moscow (1978). · Zbl 0427.16017
[4] A. R. Kemer, ”Varieties and Z2-graded algebras,” Izv. Akad. Nauk SSSR, Ser. Mat.,48, No. 5, 1042–1059 (1984).
[5] A. I. Shirshov, ”On rings with identity relations,” Mat. Sb.,43, No. 2, 277–283 (1957). · Zbl 0078.02402
[6] K. I. Beidar, ”On theorems of A. I. Mal’tsev concerning matrix representations of algebras,” Usp. Mat. Nauk,41, No. 5, 161–162 (1986). · Zbl 0629.16014
[7] G. K. Genov, ”Some Specht varieties of associative algebras,” PLISKA, Stud. Math. Bulgar., 1981, No. 2, 30–40. · Zbl 0483.16016
[8] A. P. Popov, ”On the Specht property of certain varieties of associative algebras,” PLISKA, Stud. Math. Bulgar., No. 2, 41–53 (1981). · Zbl 0483.16017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.